Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Beauty Bot

missed pills, starting over!!!! GRRRRRR

first off, GRRRRR to the fact that my signature changed back to an old one from months ago. I update it for a reason, very annoying to change everything again.

Anyway, I'm now on 60mg a day Accutane. Was doing fine, got through 3 months, half done! Scarring wasn't coming yet, was starting to clear nicely, and drying wasn't too bad.

Then in September I moved. I lost my pills in the packing craziness and missed 5 days of pills.

Immediately I noticed my skin got oily, especially on my face and forehead, as did my hair and everything else seemed to go back to normal like I'd never been on accutane!!!!

I was really upset, still am. Now I'm afraid when my 6 months are up, within a week it will go back to like before and all I've done will be for nothing! I'm going crazy knowing that I'll have to go through all this crap AGAIN.

OH! AND, when I found my pills and started taking them again, I got the initial breakout again, so my whole cheek area looks like hell all over again.

This SUCKS!!!!!!!!!!!!!!!!!!

Share this post


Link to post
Share on other sites

hm... I am sorry that you weren't able to find your pills although I don't think you need to be concerned about your face becomming worse a week after you're finished with them. I think that the medicine stays in your body for a few months afterward which means if you missed a couple of days I don't think it would be that bad. Well I hope that the break out doesn't last too long and goodluck withe the medication as well. Besdies this, did you find the flaxseed or the vit e to be improving anything or it didn't make a lot of difference?

Share this post


Link to post
Share on other sites

the medicine works in cumulatively rather than single doses, so i think what you experienced was a fluke more or less. so try to relax and dont stress, thatll help you in the long run.

Share this post


Link to post
Share on other sites

the medicine works in cumulatively rather than single doses, so i think what you experienced was a fluke more or less. so try to relax and dont stress, thatll help you in the long run.

I agree. It takes more than 5 days for Accutane to get out of your system. You can go up to about 20 days or so without taking your pills and still have Isotretinoin in your system. That's why women can't get pregnant even a month after stopping Accutane treatment, because it's still in your system. That breakout you had was already built up while you were taking your pills. It's true, it's not the fact that you're taking your pills every single day, it's the cumulative dose that matters in order to defeat acne. I've went about 3 days without taking my pills on several occasions and I'm fine. Don't stress about it. :)

Share this post


Link to post
Share on other sites

awwwwwwwww, thanks guys! I didn't even think that it might have just been a normal break out break out..... at least it made me more aware of my pills and now I take them on time every day!

I'm back on track now..... guess I'll see in 2 months if things go well or not!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×